Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on 12.5 mg zolft for about 4 weeks my dr raised my dosage to 25mg , I got increased anxiety, dizziness, after a week she dropped  me back to 12.5 mg ( been on that for almost 2 weeks) my dizziness and heightened anxiety haven't gone away, so today she decided to have me totally stop taking it, should I really feel serious side effects of coming of of 12.5 mg of zoloft? Thank you very much

Loading...

    My friend came off of a 100mg dose of Zoloft a day. after a week or so he was feeling really strange, brain-zaps, unfocused, all the serotonin problems. So i decided to try a little experiment on him, with his consent of course

    I have this herb called Kanna, which is a serotonin reuptake inhibitor just like zoloft, but more balanced and natural. I waited about 2 weeks after his last zoloft dose just to make sure, because serotonin syndrome is no joke. He came over feeling really weird, off, restless and anxious. I put some kanna in a pipe and he took a few hits from it and within 2 minutes he was 100% back to normal. 3 hits of kanna from a pipe and he felt good over 36 hours. No more withdrawal.

      Please be careful with this, zoloft and kanna together can cause too much serotonin and be very bad.  But if you want to get off Zoloft or any other SSRI look into kanna. It works!

Reply

Loading...


Thank you for your reply. I was just wondering because i was on such a very low dose. It has been 36 hrs( if i read correctly then i should only have about less than 6 mg left in my system) and so far i feel pretty good little bit of dizziness but nothing different than what i have been feeling not quite as anxious today. we will see, again thank you for your advice i will keep it in mind if later i get anything worse!!
Reply

Loading...


I went through Zoloft withdrawal when I was about 16 years old, I was on 50 mg and I quit cold turkey. I remember I had brain zaps and felt a little off for a few weeks but nothing too serious if I remember right. I think you will be ok, Eat lots of bananas and L-Tryptophan to help rebuild your natural serotonin. Also inositol will help re-sensitize your serotonin receptors. But Kanna is really good as a antidepressant and anti-anxiety when used as needed. I would look into it, very effective.
Reply

Loading...